# SDR DJFA20140613001

- Difficulty date: June 13, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N322FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500074
- Aircraft time: 2,274 hours, 1,494 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Faulty
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE FAIL CAS MSG REPORTED ON CLIMB OUT.  ACFT DIVERTED & LANDED SAFELY ALTHOUGH BRAKING WAS DIMINISHED.  REPLACED THE BRAKE CONTROL UNIT.  OPERATIONS CHECKED WERE GOOD & THE ACFT RETURNED TO SERVICE.
